# SDR IPXA2015021986104

- Difficulty date: February 6, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 26,348 hours, 17,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 231XJF EDGE HAS DAMAGE. DOT 15-035, PANEL RACK.  FABBED PANEL 231XJF, PN 143N5457-95 FROM A402H-48X144, BAT 2664589 STEP CUT ACCOMPLISHED IAW SREO 5320-9692-H.  RESTORE LOWER SURFACE IAW SREO 5320-9692-H. FABRICATED REPAIR PLYS USING BMS 9-3 BATCH 2357605 IAW EO 5320-9692-H AND SRM 53-00-50-2R-1.  OK TO BOND FIBERGLASS OVERLAYS.  APPLIED FIBERGLASS PLYS ON STEPS CUTS VAC.
